# SDR CALA2024061901867

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N897UA
- Make and model: Airbus A319-132
- Aircraft serial: 3269
- Aircraft time: 43,824 hours, 27,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311239722222
- Condition: Cracked
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) DURING ROTO TEST AT LH FR16 DOOR STOP 7 LOWER INB OARD HOLE FOUND CRAKCED. "REPAIR BEFORE NEXT FLIGHT" W/C:93882 REPAIRED IAW EC/RA 5311-03221. W/C:93882   ALL REQUIRED INSPECTIONS COMPLIED ON WORKCARD # 93882
